In this work, we consider a class of nonlinear partial neutral functional di¤erential equations with a nondensely defined Hille-Yosida operator. We first prove the local existence, uniqueness and regularity of solutions. Second, we study the global existence and stability. In the end, we extend in the autonomous case, results of Hale (, ) concerning dissipativeness and existence of a global attractor to our situation.
"Existence and stability of solutions for a class of partial neutral functional differential equations." Hiroshima Math. J. 34 (3) 251 - 294, November 2004. https://doi.org/10.32917/hmj/1150998507